MAUDE Adverse Event Report: I.T.S. GMBH CANCELLOUS STABILIZATION SCREW, D=3.0MM, L=12MM, RH

I.T.S. GMBH CANCELLOUS STABILIZATION SCREW, D=3.0MM, L=12MM, RH
Model Number 37303-12
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) of the last three shipments of curved foot plates 21411-5 as well as the 37303-12 screw were inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.As a result of the above and the fact that no device was returned for evaluation, this complaint is deemed unconfirmed.Device was used for treatment, not diagnosis.On the x-ray it is visible, that the plate got bend in the area of the locking screw, that went through the hole.As stated in the technique guide the particular care is required when bending in the region of a plate hole, as deformation of the plate may lead to a failure of the locking mechanism.
 
Event or Problem Description
It was reported that a locking cancellous screw d=3.0mm was screwed through a foot plate curved 5-hole.There were no delays in surgery.This is report 2 of 2.

Brand Name
CANCELLOUS STABILIZATION SCREW, D=3.0MM, L=12MM, RH
Common Device Name
CANCELLOUS STABILIZATION SCREW, D=3.0MM, L=12MM, RH
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key8230332
Report Number3004369035-2016-00042
Device Sequence Number215290
Product Code HWC
UDI-Device Identifier09120047297957
UDI-Public09120047297957
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131722
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number37303-12
Device Catalogue Number37303-12
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2016
Initial Report FDA Received Date01/09/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;